# SDR P5CA0401035

- Difficulty date: February 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,652 hours, 18,795 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B145967
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER LE PANEL CRACKED ON UPPER SURFACE (APPROX 30 INCHES,) LWR OB SURFACE HAS A 25 INCHES CRACK AND IS DISBONDED.  PANEL REPLACED DURING FA-06 CHECK - NON-ROUTINE WORKCARD (T-160) NR 0034 REF.
